Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some isomorphisms of abelian groups involving the Tor functor


Author: Patrick Keef
Journal: Proc. Amer. Math. Soc. 110 (1990), 27-37
MSC: Primary 20K10; Secondary 20K40
DOI: https://doi.org/10.1090/S0002-9939-1990-1030735-5
MathSciNet review: 1030735
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a reduced group $ G$, the class of groups $ A$ such that $ A \cong \operatorname{Tor} (A,G)$ is studied. A complete characterization is obtained when $ G$ is separable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K10, 20K40

Retrieve articles in all journals with MSC: 20K10, 20K40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1030735-5
Keywords: Abelian $ p$-group, Tor functor, separable groups, direct sums of cyclic groups
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society